Simple stable homogeneous groups

Journal of Symbolic Logic 68 (4):1145-1162 (2003)

Abstract
We generalize tools and results from first order stable theories to groups inside a simple stable strongly homogeneous model
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1067620177
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,206
Through your library

References found in this work BETA

Simple Theories.Byunghan Kim & Anand Pillay - 1996 - Annals of Pure and Applied Logic 88 (2):149-164.
Positive Model Theory and Compact Abstract Theories.Itay Ben-Yaacov - 2003 - Journal of Mathematical Logic 3 (01):85-118.
Unidimensional Theories Are Superstable.Ehud Hrushovski - 1990 - Annals of Pure and Applied Logic 50 (2):117-137.

Add more references

Citations of this work BETA

Simplicity and Uncountable Categoricity in Excellent Classes.Tapani Hyttinen & Olivier Lessmann - 2006 - Annals of Pure and Applied Logic 139 (1):110-137.
Definable Subgroups of Measure Algebras.Alexander Berenstein - 2006 - Mathematical Logic Quarterly 52 (4):367-374.

Add more citations

Similar books and articles

Definability and Definable Groups in Simple Theories.Anand Pillay - 1998 - Journal of Symbolic Logic 63 (3):788-796.
Stable Ramsey's Theorem and Measure.Damir D. Dzhafarov - 2011 - Notre Dame Journal of Formal Logic 52 (1):95-112.
Small Stable Groups and Generics.Frank O. Wagner - 1991 - Journal of Symbolic Logic 56 (3):1026-1037.
Subgroups of Stable Groups.Frank Wagner - 1990 - Journal of Symbolic Logic 55 (1):151-156.
CM-Triviality and Stable Groups.Frank O. Wagner - 1998 - Journal of Symbolic Logic 63 (4):1473-1495.
S-Homogeneity and Automorphism Groups.Elisabeth Bouscaren & Michael C. Laskowski - 1993 - Journal of Symbolic Logic 58 (4):1302-1322.
Properties and Consequences of Thorn-Independence.Alf Onshuus - 2006 - Journal of Symbolic Logic 71 (1):1 - 21.
Expansions of Models of Ω-Stable Theories.Steven Buechler - 1984 - Journal of Symbolic Logic 49 (2):470-477.

Analytics

Added to PP index
2009-01-28

Total views
15 ( #588,237 of 2,285,684 )

Recent downloads (6 months)
6 ( #198,330 of 2,285,684 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature